# SDR ASOA201711195231

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670391835
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FAIRING 194AB CENTER SUPPORT FWD AND AFT ANGLE BRACKETS ARE CRACKED. BROKEN WHERE PANEL MOUNTS.  REMOVED AND REPLACED FWD AND AFT ANGLE BRACKETS IAW SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01
